# SDR BJNA990102

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES EXPOSED, AFT PLASTIC PROTECTIVE COVER BROKEN ON EMERGENCY TRACK LIGHTING SYSTEM.  PROTECTED EXPOSED WIRING IAW BMM 20-10-14, EMERGENCY LIGHTING OPERATES NORMALLY.  PENDING INSTALLATION OF PLASTIC PROTECTIVE COVER.  (X)
